# SDR DL738011858

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 6,982 hours, 3,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Part serial: 005393
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ENTERED COCKPIT WHEN PACKS SELECTED.  NO SMOKE NOTED IN CABIN.  APU PRESS WEAK IN SLC, JUST ENOUGH TO START ENGINES.  SMOKE HAD ODD ODOR (SWEET).  DE-ICED IN SLC.  OPERATED RT/LT PACKS WITH APU.  NO SMOKE OR ODOR NOTED.  ALL PACK INDICATIONS CHECK OK.
